# SDR DL73S040932

- Difficulty date: September 27, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 57,422 hours, 43,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT THE L1 DOOR OPENING WAS FOUND CRACKED AT THE CUTOUT EDGE JUST ABOVE THE LOWER AFT CORNER.  THE CRACKS WERE SMALL AND TYPICAL OF BAC S/B 737-53-1083.  THE CRACKS WERE TRIMMED OUT OF THE SKIN AND REPAIRED WITH EXTERNAL ALUMINUM REPAIR DOUBLERS PER THE BAC S/B AND ER/A 093452-14.
